Page 1 of 1

synthroid

PostPosted: Sun Jul 12, 2009 5:42 pm
by bajangirl
i have been on synthroid for the past 8yrs always in the 137mg to 125mg sometimes i feel like a different person i get upset and moody at the most stupid things.over the past 2yrs my period has started lasting longer i feel tired and cant get this lonesome feeling out of me can these feelings have come from the synthroid i really think that after all this time on synthroid it has done something to my body and mind please let me no if any 1 else had this experience

Re: synthroid

PostPosted: Tue Jul 21, 2009 3:20 pm
by Jcool
I think you are going through thyroid madness! I would recommend talking to your doctor and see if he will try a different medication. There are a variety of thyroid medications available that sometimes can really help. Synthroid is a T4 hormone only. There are also T3 hormones that often help as well as natural hormone medications. Your doctor may be a little hesitant to try these but I convinced my doctor and it helped me a so much. I’m on a combination of T4 and T3 (levothyroxine and cytomel), made me feel like a new person after I started this. Good luck. :)